Journal of Symbolic Logic

On the $\Sigma_2$-Theory of the Upper Semilattice of Turing Degrees

Carl G. Jockusch, Jr. and Theodore A. Slaman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 1 (1993), 193-204.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744184

Mathematical Reviews number (MathSciNet)
MR1217184

Zentralblatt MATH identifier
0848.03021

JSTOR
links.jstor.org

Citation

Jockusch, Carl G.; Slaman, Theodore A. On the $\Sigma_2$-Theory of the Upper Semilattice of Turing Degrees. J. Symbolic Logic 58 (1993), no. 1, 193--204. https://projecteuclid.org/euclid.jsl/1183744184


Export citation